# SDR AALA20150330009

- Difficulty date: March 30, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N665AA
- Make and model: Boeing 757223
- Aircraft serial: 25299
- Aircraft time: 71,858 hours, 25,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WAS OPENED WHILE ARMED AT GATE, DOOR SLIDE FELL OUT OF BUSTLE & DOOR ASSIST BOTTLE DISCHARGED.  ASSIST BOTTLE PRESS REPORTED TO BE LOW.  REINSTALLED SLIDE.  R & R ASSIST BOTTLE.
